# SDR FXGA20240417001

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N963CE
- Make and model: Doug MD 83
- Aircraft serial: 53450
- Aircraft time: 47,584 hours, 25,104 cycles
- Engine: Pwa JT8D219
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 4916507501
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BIG VIBRATION FELT AFTER TAKEOFF IN AIRCRAFT AND YOKE. NOSE GEAR FORWARD DOORS CLOSING LINKAGE FOUND TO BE WORN
